# SDR 04283703

- Difficulty date: October 9, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N703BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7467
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAV SMOKE INDICATION WITH FAINT HAZE.  SMOKE DISAPPEARED AFTER C/BS PULLED FOR QRH.  MX REMOVED AND REPLACED LAV EXHAUST FAN AND SMOKE DETECTOR.
